# SDR SWAA2022011053102

- Difficulty date: December 14, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727b-790
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON TRACK TIEDOWN AT AFT CARGO BAY BS727B; BS787; BS790 LBL17. MARKED. ; / [01] REMOVED CORROSION FROM ACB FLOOR TRACK MAXIMUM MATERIAL REMOVED FROM BS-787; LBL-17; WL-156 IN AREA OF 1'X1'X 0.025' DEEP IN TOP SURFACE OF TRACK FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 DETAIL 4B(2A) FIG-103-G AND WILL BE REPAIRED WITH CUSTOMER CARD#TTG8Q009TRL6  TOOL USED DEPTH GAGE ID ATS2677; S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION 1
